Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Invega

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 02-07-2008, 06:56 PM
TAMARA
Guest
 
Posts: n/a
Default TIRED

Does anyone feel extremely tired. I take it in the a.m. and I get so tired but one the other hand I don't want to take it at night if it's going to make me restless.<br><br>Anyone have any ideas that may help.<br><br>Thanks<br>Tamara
Reply With Quote
  #2  
Old 09-25-2008, 05:37 AM
Sherville Sherville is offline
Junior Member
 
Join Date: Sep 2008
Posts: 2
Default

Hi Tamara, YES! Every anti-psychotic I go on makes me sleepy. I stopped taking my meds recently for that reason but had to go back on them. Now after only 2 days I am sleeping from 7pm until 1pm the next day, it's rediculous!

I've been taking mine in the a.m. as well, tonight I am going to try taking it just before bed to see what happens.

I'm interested to know if anyone else knows if this side effect goes away after several weeks when the body adjusts to the drug?

Edit: btw, I'm on 6mg because I felt 3mg wasn't lasting all day. Maybe 3mg at the 'perfect' time of day would be sufficient?

Last edited by Sherville; 09-25-2008 at 05:41 AM.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
tired, sleepy, on insulin MizVicky NovoLog 0 09-09-2007 11:53 PM
tired/ weight gain angela beecher Avandia 0 12-03-2005 06:00 AM
Tired/Headaches Cant concentrate Dave Benicar 2 09-26-2005 05:00 AM
Feeling tired Hugh Avelox 0 10-08-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 07:56 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.